# SDR DALA2017112008362

- Difficulty date: November 20, 2017
- Submitted: November 29, 2017
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 38,034 hours, 19,649 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

6 DISCREPANT HOLES GROUP B 2 HOLES ELONGATED IN SKIN 2 HOLES ARE OVER SIZE IN SKIN. REPAIR 2 HOLES OVER SIZE IN STRINGER REF EDA DV1927-MSN2095 REV G FIG 7-10 PER PRI 563575-14 REV (0), (1), (3).
